# SDR DALA2024121911848

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR THRESHOLD CENTER CHANNEL HAS CORROSION CENTER SCUFF PLATE. CORRECTIVE ACTION: ACCOMPLISHED L4 DOOR THRESHOLD CENTER CHANNEL PER ER/A 622637-14 REV ORIGINAL (0713232)
